# SDR 2025FA0000749

- Difficulty date: November 8, 2025
- Submitted: November 9, 2025
- Operation: General aviation
- Aircraft: N933QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0362
- Aircraft time: 2,243 hours, 1,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 691264024
- Condition: Chafed
- Location: Zone 200
- Part time: 2,243 hours, 1,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CRACKED STINGER DEBRIS SHIELD, FOUND CHAFING ON THE LT AND RT STINGER SKINS.
